# SDR FDEA201409182654

- Difficulty date: September 18, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36109
- Condition: Gouged
- Location: Bs 1701-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON EXTERIOR SURFACE OF THE REPAIR DOUBLER  BS 1701 - 1720 STRINGERS 28 - 30R.  REPAIRED IAW EA F-5330-T0310832.  REPAIR CLASSIFIED AS MAJOR.
